# SDR YENA2023111701402

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 1,598 hours, 241 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 70853A010001
- Part serial: 7085305234
- Condition: Failed
- Location: Hot Air
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#43, JFK-LGW. (ETOPS)  HOT AIR VALVE FAULT ( HOT AIR PRESS REGUL VLV - (N703 AND UP) OPEN POSITION ).   REMOVED AND REPLACED PRESSURE REGUALTING VALVE (14HK) IAW AMM 21-63-52. OPS CHECK GOOD. MO DEFECTS NOTED AT THIS TIME. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
